# SDR VGCA20210311001

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 41,283 hours, 36,751 cycles
- Engine: Allsn 501D22
- Engine time: 11,817 hours, 7,285 cycles
- Propeller: Hamstd 54H60
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356200900
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

RIGHT ENGINE ZONE 1 FIRE WARNING IN FLIGHT, SHUT DOWN ENGINE, RETURNED TO AIRPORT. FOUND 2 SECTIONS OF FIRE DETECTOR LOOP BAD.
